# SDR DJFA2006216

- Difficulty date: March 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N867CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258067
- Aircraft time: 13,084 hours, 10,724 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING APU METER READINGS, THE APU EXHAUST WAS FOUND TO HAVE AN EXTENSIVE LEAK WHERE THE EXHAUST FLANGE MOUNTS TO THE AIRFRAME.  THE EXHAUST GASKETS WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
